Depression

Question
Posted by: | 2017/08/15

Q.

Venlor 150 mg.

I'm on venlor 150mg for 2 months now and have been a regular pot user before then. Since recently i have a very low sex drive and an occasional bowel challenge. I have started having the urge to use pot uncontrollably. i know it is a bad idea. please help

Expert's Reply

A.

Depression expert
- 2017/08/16

Hi,
Well, you're right that pot, however tempting, is unlikely to be helpful at all. Venlor is the antidepressant Venlafaxine. It quite often can cause a decrease of one's sex drive, impotence, even difficulties in having an orgasm. Mild constipation is also a possible side-effect. Several antidepressants can have similar side-effects, though not in everyone who uses them.  Discuss this with your prescribing doctor, as you could be changed to a different antidepressant without the same problems.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
user comments

C.

Posted by: Anonymous | 2017/08/17

is there proof of negative correlation between anti-deps and pot smoking? I am asking because it is one of the thoughts that I have on a daily basis. I am trying to suppress the thought.

Reply to Anonymous

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.